# SDR CA091206003

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Part time: 5,518 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE F/O WINDSHIELD STARTED TO SPARK AND THEN WINDSHIELD CRACKED, INNER PANE FAILED.  REMOVED AND REPLACED THE F/O WINDSHIELD IAW AMM 56-11-01.
